# SDR SWAA990012

- Difficulty date: January 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 086SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22827
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inop
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SC CHECK, FOUND EMERGENCY EXIT LIGHT ABOVE FWD ENTRY DOOR INOP.  REMOVED AND REPLACED LIGHT ASSEMBLY PER BOEING M/M.
